# SDR DHL2003765001

- Difficulty date: November 14, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF, PRIOR TO REACHING TAKE OFF EPR HAD A SUSPECTED ENGINE COMPRESSOR STALL AND AN AUTO PACK TRIP EVENT.  INSPECTED INLETS AND EXHAUSTS IAW M/M 05-21-10. NO DEFECTS NOTED. RUNWAY 33 BEING USED. WIND WAS AT 29 AT 26 KNOTS GUSTING TO 36. SUSPECT CROSS-WIND. AIRCRAFT OK FOR SERVICE.
